# SDR FDEA201104171510

- Difficulty date: April 17, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 24,989 hours, 12,976 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 TIRE BLEW ON LANDING, REPLACED TIRE.
